# SDR DALA2022090605932

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737
- Aircraft serial: 31920
- Aircraft time: 28,756 hours, 11,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2393443) DURING INSPECTION FOUND CORROSION ON LH SIDE PLATE-SUPPORT ZEE AT LBL 21.00 AND BTWN STA 727/STA 847 OF AFT CARGO COMPARTMENT. LH SIDE PLATE-SUPPORT ZEE AT LBL 21.00 AND BTWN STA 727/STA 847 OF AFT CARGO COMPARTMENT WAS REPLACED PER B737-900 ER SRM 51-40-02-0G.
